| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer, "port accessed by homecare on (b)(6) 2023, bard powerloc needle, admitted for chemo on (b)(6) 2023.Metrotrexate infusing 48 hours with no issues through this port needle.(b)(6) 2023 1540 rn noticed hole in port line tubing near blue connection piece, port de-accessed.Blood cultures drawn (b)(6) pending.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the infusion set tubing was confirmed but the cause is unknown.A single photograph of a damaged infusion set was returned for evaluation.The implicated product was a 20g x 1¿ powerloc max safety infusion set.Red residual material was seen within the infusion set tubing, indicating that the device had been used.A semi-circumferential split was seen in the tubing, directly distal of the luer adaptor.Microscopic observation and tactile evaluation could not be conducted without the physical sample.The observable features on the submitted photograph did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include tensile (pulling) damage, material fatigue, or damage from a sharp instrument.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported by the customer, "port accessed by homecare on 3/27/23, bard powerloc needle, admitted for chemo on 3/28/23.Metrotrexate infusing 48 hours with no issues through this port needle.3/29/23 1540 rn noticed hole in port line tubing near blue connection piece, port de-accessed.Blood cultures drawn 3/29 pending.".